A fundamental estimate and an inequality of Caccioppoli's type for nonlinear parabolic systems of higher order

Roberto Amato

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 422-428
  • ISSN: 0011-4642

How to cite

top

Amato, Roberto. "A fundamental estimate and an inequality of Caccioppoli's type for nonlinear parabolic systems of higher order." Czechoslovak Mathematical Journal 41.3 (1991): 422-428. <http://eudml.org/doc/13940>.

@article{Amato1991,
author = {Amato, Roberto},
journal = {Czechoslovak Mathematical Journal},
keywords = {inequality of Caccioppoli's type; nonlinear parabolic systems of higher order; partial Hölder continuous solutions; systems with strictly controlled growth; Hausdorff measure of singular set},
language = {eng},
number = {3},
pages = {422-428},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A fundamental estimate and an inequality of Caccioppoli's type for nonlinear parabolic systems of higher order},
url = {http://eudml.org/doc/13940},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Amato, Roberto
TI - A fundamental estimate and an inequality of Caccioppoli's type for nonlinear parabolic systems of higher order
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 422
EP - 428
LA - eng
KW - inequality of Caccioppoli's type; nonlinear parabolic systems of higher order; partial Hölder continuous solutions; systems with strictly controlled growth; Hausdorff measure of singular set
UR - http://eudml.org/doc/13940
ER -

References

top
  1. R. Amato, Local differentiability for the solutions to basic systems of higher order, Le Matematiche, (to appear). Zbl0693.35025MR1030910
  2. S. Campanato, 10.1007/BF01789390, Ann. Mat. Pura e Appl., (IV), vol. CXXXVII, pp. 83-122, 1984. (1984) Zbl0704.35024MR0772253DOI10.1007/BF01789390
  3. S. Campanato, L p -Regularity for weak solutions of parabolic systems, Ann. Scuola Norm. Sup. Pisa, 7 (1980). (1980) Zbl0456.35009MR0577326
  4. S. Campanato, Sistemi ellittici in forma divergenza, Regolarità all'interno, Quaderni della Scuola Normale Superiore Pisa 1980. (1980) Zbl0453.35026MR0668196

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.